# SDR AALA202010259008

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,889 hours, 24,154 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON TAKE OFF THURST LEVERS ADVANCED TO FLEX.  ENGINE 2 ONE TLA FAULT DISPLAYED ON ECAM.  TAKEOFF ABORTED AND ECAM MESSAGE SELF CLEARED.  ACCOMPLISHED SATISFACTORY TSM 76-000-810-802.  NO MESSAGE RECORDED.
